# SDR SWAA2023051726336

- Difficulty date: April 11, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON INTERCOSTAL COMMON TO FASTENER HOLE AT BS 321 WL 208 LBL 44<[01] UPDATED MEASUREMENT FIELD;[02] UPDATED MEASUREMENT TABLE;[03] CERTIFY;[04] REMOVED INTERCOSTAL AT WL208 LBL44 BS 312-328; LOCATED AND DRILLED NEW INTERCOSTAL PN:141A5410U12. NEED OK TO INSTALL.;[05] CERTIFY;[06] VERIFIED CORRECTION ACTIONS 2;3;4 AND 5 AND OK TO INSTALL.;[07] INSTALLED NEW INTERCOSTAL BS312-328 LBL44 IAW SRM 51-40-02-0G-0 AND DWG #141A5400 REV:-;[08] CERTIFY;[09] VERIFIED CORRECTIVE ACTION 7 AND MEASUREMENT TABLE
